# SDR SWI2024050800391

- Difficulty date: February 20, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: UNKNOWN
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA63674-690-53-11-1279 N689CAMXCODEID53579-PR - WHILE REMOVING RH PITOT PROBE FOUND DAMAGE TO AIRCRAFT NEAR PROBE IN RVSM AREA. PERMANENT REPAIR FOR SCRATCH BETWEEN FS 210 - FS 220 & STR 14R - STR 15R JUST BELOW RH PITOT PROBE PER 690-53-11-1279, REV. A, DATED 2020-12-23 WITHIN 7110 FLT HOURS DUE BY 38603.60, PART NUMBER:   - , SERIAL NUMBER: 15133, POSITION: (C-CHECK RO 5/6/2024)COMPLIED WITH ALL STEPS OF REO 690-53-11-1713 REV. -- DATED: 2024-03-28 SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
